# SDR RAIA00507016

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 18,672 hours, 20,533 cycles
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: ES3029
- Part serial: 003
- Condition: Malfunctioned
- Location: Fire Caution
- Part time: 16,399 hours, 16,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT FIRE CAPTION FLASHES ON AT RANDOM. MAINTENANCE REMOVED AND REPLACED THE CAPTION PANEL. OPS CHECKED GOOD.
